Diovan and leg cramps

Common Questions and Answers about Diovan and leg cramps

diovan

Avatar f tn I suffer from edema and am on Lasix, Spironolactone, and Diovan. Even with all of these meds, i still swell. As you can imagine I spend a lot of time on the john.
Avatar n tn Nothing specific in regard to the adrenal nodule other than verbage that supported that it likely was benign. Surgery came prior to the consistant cramps. Blood pressure is controlled using diovan 160. Left leg is shorter than the right due to a vehicle accident. On a positive note. I do belong and regularly attend a health club. I focus on cardio 45 minutes 2-3 times a week. Completed a stress test (not induced) July 2007.
Avatar n tn I was in a T-bone accident which caused a lot of nerve and mussle damage to my left leg and back about 3 mnths ago. I developed a rash on my leg all around shortly after also still hot to touch. Is this from the nerve damage because I am now getting another rash behind my left arm. It is not painful to touch but I did have abdominal pain, heart racing, headache. My physio therapist thought it may be shingles???
Avatar m tn Currently taking losartan 100 mg. Took 50 mg for approx 6 mos. and began having leg cramps, then took Benicar for 6 weeks - without any cramping. Due to cost of Benicar switched back to losartan this time 100 mg. Have taken for 7 days now and having terrible muscle cramps that awaken me at least 3 times per night - very tired! This am I am having severe muscle pain in my lower left leg. I see there is another drug (DIOVAN) listed in the same category of BP meds.
Avatar f tn At night laying in bed my back aches like a tooth ache and sometimes my legs feel almost numb from the knees down and I have a strong urge to stretch my legs, I also suffer form leg cramps and Foot cramps on the top of my foot. I think it's all related to the fall. what do you think? and how can I find relief?
Avatar f tn My other Symptoms now are muscle cramps, in my legs, wrists, arms and also tightening of the muscles near my right and left breasts. All these symptoms were very worrying and Ive become quite obsessed by the worry of them. Ive become very nervous, and it seems my very nerves itch like mad. Chest pains have become bad, more muscle cramps etc. Feeling weak, exhusted, unfunctioning. My doctor performed an ecg, which was pretty normal, and blood tests, normal also.
Avatar n tn WOW! 22 pounds is a lot of weight to loose in such a short period of time! Good for you!!! I hope that I am able to loose 22 pounds in the next couple of months. Are you following a diet plan and working out? I have not started working out yet....maybe one day...I don't have a diet plan either I am just trying to make good choices and watch my portions. This way I know that when I stop the shots and medicine I won't gain it all back. Lets hope!!! Best of Luck to you...
1821369 tn?1317314516 It has progressed to constant never ending muscle twitching and rippling in my legs, feet, arms, and occasionally in my abdominal and rib muscles. I now have severe cramps after a very vigorous episodes of these twitches and rippling areas. It is scary when this happens in my lower ribs as it is hard to breath. I have also visually and literally lost muscle mass in my right leg and it is weakened and has affected my normal gait.
Avatar m tn I had a stent placed at this site recently and almost immediately my anxiety, breathing problems, leg pain and weakness, and fatigue dissappeared. It's even possible that the digestive issues are even caused by this. Please let me know how it goes.
Avatar f tn My PCP is all over my case about my Sodium, since I was overdosed with Coumadin in July, 2008. She has threatened my dischsrge unless I see s Nephrologist IMMEDIATELY. A CMP is normal in all values including potassium. I have been Hypertensive (essential) since 1966 and have been medicated. I have no symptoms of kidney disesase, except in ankles and feet, since overdosed and given Frozen Plasm and Vitamin K. My INR was>12, PTT >150! Diovan is BP med with HCT.
Avatar f tn The blood pressure medication I was on that was making me tired was Losartin (Cozaar). Tiredness is not the only side effect of this medication and this is not the only medication in its class...
21064 tn?1309312333 -Flashing lights and Aura's like a migraine but with no headache to speak of -Eyeballs ached -Very blurry vision -Loud ringing in ears (Tinnitus) -Tingling and numbness in feet, arms and legs -Food and pills felt like they were getting stuck in my throat (now I have a hiatal hernia) -Depression, mood swings, crying -Memory/word recall was terrible, couldn't think straight -PVC's 24/7 which made my Blood pressure 85/45 -Fatigue -16 pound weight loss -blood sugar was high -red blood
975514 tn?1325001538 Every drug works a little differently on every one and it's nice that science keeps pushing forward to create better drugs to treat the disease. I also had a bout with severe muscle cramps in my leg, and it also led to atrial fibrillation and I had to go to the ER. They found that I had low levels of potassium. After that incident I have faithfully taken a multi-vitamin every night before bed and an over-the counter potassium supplement (with my doctors approval of course).
Avatar m tn I asked to try something else and was given Diovan. No issues since. I just started Victoza this week, still on the lowest dose until Saturday. No side effects for the Victoza alone. I mixed it with some green tea pills by accident and felt like I was going to die on Tuesday, but I have been able to avoid that situation again. My doctor says he has 2 patients that are shedding weight on Victoza and heart burn has been the only negative side efffect. Both want to remain on the medication.
Avatar f tn After the blockage was discovered thanks to a persistent PCP, and the stent inserted, I had chest pain afterwards. Was re-catheterized, all the major arteries were given a clean bill of health, but was placed on a beta blocker. Terrible reaction to the first one, put on a second one, and finally my cardiologist took me off that one as well. Although I see some improvement, I still have chest "aches" on exertion.
446896 tn?1237806342 Is there anyone else out there going through this? If I take blood pressure meds I have fainting spells and fall down and terrible leg cramps, because my BP must drop too low in a non-threatening environment. I need some surgery, but can never pass the BP machine test.
Avatar n tn I am on day 11 after my IUI and I have been having cramps since day 5, including headaches, heartburn, tiredness and irritability. But now I am having heavy discharge. Is this normal? or could this be that I am not preg and just a sign of my menstral cycle?
Avatar n tn I am a 53 year old female, non-smoker and have no weight problems, and no known health problems. Over the past two years, I've had numerous episodes where my body takes involuntary deep breaths, one every 7-8 minutes, interspersed with my normal breathing. The intake of breath can be when inhaling or exhaling, and it when it occurs, it disrupts a normal breath. Often the involuntary breath feels "catchy" as if I'd been crying or sobbing when in fact I have not.
Avatar n tn i can tell when its going to happen because its starts to throb and gets itchy then can be painful when it actually bursts, but just recently the passed few months ive been getting them in my arms and especially my right leg, they have been very painful in my legs, dunno should i consult ma doc????